# SDR REXA2022101302253

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE C AT DD7A FOUND TO BE CORRODED	LOCATED DRILLED AND INSTALLED NEW SERVICEABLE ANGLE C AT DD7A IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
